Finite-time stabilization of stochastic nonlinear systems in strict-feedback form

Khoo, Suiyang, Yin, Juliang, Man, Zhihong and Yu, Xinghuo 2013, Finite-time stabilization of stochastic nonlinear systems in strict-feedback form, Automatica, vol. 49, no. 5, pp. 1403-1410.

Attached Files
Name Description MIMEType Size Downloads

Title Finite-time stabilization of stochastic nonlinear systems in strict-feedback form
Author(s) Khoo, Suiyang
Yin, Juliang
Man, Zhihong
Yu, Xinghuo
Journal name Automatica
Volume number 49
Issue number 5
Start page 1403
End page 1410
Total pages 8
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2013-05
ISSN 0005-1098
1873-2836
Language eng
Field of Research 010203 Calculus of Variations, Systems Theory and Control Theory
010406 Stochastic Analysis and Modelling
Socio Economic Objective 970101 Expanding Knowledge in the Mathematical Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30052042

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Access Statistics: 53 Abstract Views, 5 File Downloads  -  Detailed Statistics
Created: Fri, 19 Apr 2013, 10:34:05 EST by Sui Yang Khoo

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.